# SDR EIAA980247

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, BS 2360 AFT PRESSURE BULKHEAD WEB CRACKED AT APU DUCT CUTOUT 12 O'CLOCK POSITION.  REPAIRED WEB PER RS R-53-83-33849, EO 53-747-970-90 REV A, AND 8110-3 AND ECRA N477-51-41-1.  (M)
